# SDR CALA2025031202735

- Difficulty date: March 8, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 123,278 hours, 18,996 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: AD20131A
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER AMM 25-65-00, REMOVED LEFT AND RIGHT OFF-WING ESCAPE SYS EMERGENCY BATTERIES REF AMM 25-65-17 REMOVED AND REPLACED LT AND RT OVERWING ESCAPE SYSTEM BATTERIES IAW AMM 25-65-17.PARTS USED:  75-3351-3-0041,QTY :1
